# SDR RJEF20131213013

- Difficulty date: December 13, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N477TA
- Make and model: Airbus A319-132
- Aircraft serial: 1952
- Aircraft time: 32,357 hours, 14,621 cycles
- Engine: Iae V2524A5
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indication Sys
- Condition: Oscillates
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT TA582 FROM SAL TO IAD THE PILOT REPORTED THAT THE ENG 2 OIL QUANTITY INDICATION SHOWED OSCILLATIONS AT HIGH THRUST SETTINGS.  THE AIRCRAFT RETURNED TO SAL FOR MAINTENANCE. IT WAS VERIFIED THAT THE FAILURE IS DEFERRABLE IAW MEL 79-31-01 CAT B, IT WAS ENTERED AS DEFERRED IAW MEL REFERENCE.  THE PILOT REPORTED THAT LANDED WITH 59630 KGS BEING CONSIDERED AS NO OVERWEIGHT LANDING IAW AMM 05-51-11 PB601 NO INSPECTIONS WERE REQUIRED REGARDING THIS REPORT.  AIRCRAFT WAS RETURNED TO SERVICE.
